Linearization and compactness

Tom 191 / 2009

Jesús Ángel Jaramillo, Ángeles Prieto, Ignacio Zalduendo Studia Mathematica 191 (2009), 181-200 MSC: 46E10, 46E50, 47B07. DOI: 10.4064/sm191-2-6

Streszczenie

This paper is devoted to several questions concerning linearizations of function spaces. We first consider the relation between linearizations of a given space when it is viewed as a function space over different domains. Then we study the problem of characterizing when a Banach function space admits a Banach linearization in a natural way. Finally, we consider the relevance of compactness properties in linearizations, more precisely, the relation between different compactness properties of a mapping, and compactness of its associated linear operator.

Autorzy

  • Jesús Ángel JaramilloDepartamento de Análisis Matemático
    Facultad de Ciencias Matemáticas
    Universidad Complutense de Madrid
    28040 Madrid, Spain
    e-mail
  • Ángeles PrietoDepartamento de Análisis Matemático
    Facultad de Ciencias Matemáticas
    Universidad Complutense de Madrid
    28040 Madrid, Spain
    e-mail
  • Ignacio ZalduendoDepartamento de Matemática
    Universidad Torcuato Di Tella
    Miñones 2177 (C1428ATG)
    Buenos Aires, Argentina
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek